MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS

C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported patient required long-term intravenous infusion due to lung infection, which resulted in poor peripheral vein function and required a central venous catheter to assist infusion.On (b)(6) 2025, before giving the patient an infusion, the nurse used normal saline to flush the central venous catheter, and the catheter ruptured.The nurse immediately replaced the catheter, flushed the catheter, and then gave the patient an infusion.No harm was caused to the patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged extension leg is confirmed; however, the exact cause is unknown.One photograph of the proximal piece of a groshong nxt two-piece connector was returned for evaluation.An initial visual observation of the photograph showed a large hole or split in the tubing of the connector piece near where it connects to the molded suture wings.No details of this damage could be discerned from the returned photograph.Use residue was observed on the sample in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
PICC, REPAIR KITS
Common Device Name
PICC, REPAIR KITS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21887237
Report Number3006260740-2025-02502
Device Sequence Number12858915
Product Code LJS
UDI-Device Identifier00801741075261
UDI-Public(01)00801741075261(11)240218(17)281231(10)REJN0674
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7812400
Device Lot NumberREJN0674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown